# SDR SWAA2022041181188

- Difficulty date: March 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB FLANGE ON RT. HORIZ. STAB. REMOVEABLE LEADING EDGE AT L/E STA. 105.26 CRACKED RIB FLANGE ON RT. HORIZ. STAB LEADING EDGE AT L/E STA.105.26 / [01] REMOVED RT HORIZ. STAB RIB ASSY. AT L/E STA 105.26 IAW SRM 51-40-02 AND DWG 186A1304.;[02] RT HORIZ. STAB L/E RIB AT L/E STA 105.26 WAS FABRICATED ON RO NO: 862678-SWA.;[03] DRILLED FASTENER HOLES IN FABRICATED RIB CHORD IAW SRM 51-40-05-0G-0 FIG 3 SHEET 1; BAC DRAWING 186A1001; AND BAC DRAWING 186A1304.;[04] VERIFIED PART FABRICATION AND DRILL UP FOR CORRECTIVE ACTION ITEMS 2 AND 3.;[05] APPLIED CHEMICAL CONVERSION COATING TO FABRICATED RIB CHORD IAW AMM 51-21-41-370-802 PARA 3E. AND BAC DRAWING 186A1352.;[06] VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED APPLICABILITY OF SRM 51-10-02-0G-0 PARA 9.;[08] CONCURRED WITH APPLICABILITY OF SRM 51-10-02-0G-0 PARA 9 FOR THIS REPAIR.;[09] PRIMED FABRICATED RIB CHORD IAW AMM 51-21-72-370-804 PARA 5E AND BAC DRAWING 186A1352. OK TO ASSEMBLE RIB AND INSTALL RIB INTO L/E ASSY.;[10] VERIFIED CORRECTIVE ACTION ITEM 9.;[11] INSTALLED WEB ONTO RIB CHORD AND INSTALLED RIB ASSY INTO L/E AASY IAW SRM 51-40-02-0G-0 PARA 4 AND BAC DRAWINGS #186A1304 & 186A1001.;[12] VERIFIED INSTALLATION OF CHORD AND RIB ASSEMBLY. VERIFIED CORRECTIVE ACTION ITEM 11.;[13] UPDATED MEASUREMENTS TASK COMPLETE;[14] VERIFIED JOB COMPLETE
